UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite  |  View/Download:7/0  |  Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory